# SDR SWAA2022031407245

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.SIDEWALL TO FLOOR STRIPS CORRODED ON BACK SIDE / LOCATED AND DRILLED / COUNTERSUNK NEW CAP STRIP PN# 453A2611-3 IAW BOEING 737-700 ENGINEERING DRAWING # 453A2611 IN THE AFT CARGO COMPARTMENT PART REPLACED TAG#WN0704
